Norm convergence of moving averages for τ-integrable operators

Doğan Çömez, Semyon Litvinov

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


It is shown that if α is a positive linear map on L1(M, τ) of a von Neumann algebra M with a faithful normal (semi-)finite trace τ which is norm-reducing for both the operator norm and the integral norm associated with τ, then the moving averages converge in Lp-norm, 1 ≤ p ≤ ∞. Using this result it has been shown that similar norm convergence results hold for some super-additive processes in Lp(M, τ) relative to τ-preserving α.

Original languageEnglish (US)
Pages (from-to)1251-1263
Number of pages13
JournalRocky Mountain Journal of Mathematics
Issue number4
StatePublished - 2000

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Norm convergence of moving averages for τ-integrable operators'. Together they form a unique fingerprint.

Cite this